# SDR ASAA2018070125266

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 44,483 hours, 13,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR CLIP, LEFT SIDE IS HALF DETACHED -SWINGS SIDEWAYS WHEN BAR IS NOT CLIPPED IN. GROUNDED - YES. REMOVED SLIDE FROM DOOR, OPENED SLIDE SHROUD TO REMOVE SHEARED FASTENER, REMOVED FASTENER AND INSTALLED NEW, REINSTALLED SLIDE ON R1 DOOR REF SRM 51-40-02 AND AMM 25-66-01.
